# SDR 97ZZZX4504

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N93LR
- Make and model: Amtr PITTSSPECS1C
- Aircraft serial: RN2851
- System (JASC): 5797 · Wing System Wiring
- Part: Wire
- Condition: Loose
- Location: Drag Anti-Drag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LOOSE WING DRAG AND ANTI-DRAG WIRES DISCOVERED DURING ANNUAL INSPECTION OF A HOMEBUILT PITTS S1C.  IN ORDER TO CHECK ALL WIRES, ADDITIONAL INSPECTION HOLES HAD TO BE MADE IN THE WINGS.  WITH ALL WIRES ACCESSIBLE FURTHER INSP REVEALED ALL 8 DRAG WIRES AND 5 OF THE 8 ANTI-DRAG WIRES LOOSE.  ACCESS HOLES WERE ADDED AT ALL WIRE ATTACHMENT LOCATIONS.  AT THIS POINT, DISCOVERED NUTS MEANT TO SECURE THESE WIRES HAD WORKED LOOSE.  THE WIRES WERE TIGHTENED AND SECURED.  IT WAS NOT POSSIBLE TO DETERMINE WHAT CAUSED WIRE NUTS TO WORK LOOSE.  TIME AND VIBRATION ARE THOUGHT TO BE THE MAJOR FACTORS INVOLVED.
